# SDR CA050914002

- Difficulty date: September 3, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,276 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 20181
- Condition: Intermittent
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL BOOST PUMP WAS INTERMITTENT DURING PRE-START CHECKS.  PUMP WAS REPLACED WITH AN OVERHUALED UNIT.  NO FURTHER DEFECTS.  PUMP INSTALLED 35.3 HOURS.
